# SDR 07FDEA04345

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,716 hours, 12,203 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATIONS ON RUDDER SIDE PANEL IN AREA OF HINGE ATTACHMENTS AT ALL GFRP-FITTINGS LT AND RT: BR1, BR2, BR4 LOWER, BR4 CENTER, BR4 UPPER, BR5, BR6 AND BR7.  DELAMINATION REPAIR OF GFRP FITTING CONNECTION AT ALL HINGE FITTINGS PERFORMED IAW SRM 55-41-12/FIG 216.
